# SDR USAA2009111093072

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 36,839 hours, 13,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2630
- Condition: Discharged
- Location: Cabin
- Part time: 36,837 hours, 13,851 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 627 - PHX - EEL - FLIGHT ATTENDANT REPORTS THREE EMERGENCY EXIT LIGHTS IN AIRCRAFT AFT, EMERGENCY EXITS AND LAV EXIT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT OVERHEAD EMERGENCY LIGHT POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
